Arkansas, 2005Damaging Wind in Arkansas, August 10, 2005
August 10, 2005 · NWS LZK · 1 event in 1 county or zone
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Aug 10, 1:03 PM CST, 3 hours 32 minutes earlier.
Area forecast discussion, Aug 10, 1:03 PM CST, 3 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
203 PM CDT WED AUG 10 2005
.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT
SURFACE ANALYSIS INDICATES SHEAR AXIS OVER NORTH TEXAS...AND
NORTHERN LOUISIANA. SEVERAL H5 TROUGHS INDICATED...ONE OVER SOUTHERN
MISSOURI AND ONE OVER CENTRAL LOUISIANA AND MISSISSIPPI. THIS
ALLOWED ISOLD CONVECTION TO DEVELOP OVER SERN AR AND SRN MO. THIN
PORTION OF H5 RIDGE EXTENDED OVER CENTRAL ARKANSAS...WHICH HAS KEPT
A LID ON WIDESPREAD DEVELOPMENT.
CONVECTION WILL DIE OFF AFTER SUNSET...WITH TEMPERATURES MOSTLY IN
THE 70S TONIGHT. PERSISTENCE IS THE ORDER OF THE SHORT TERM...WITH
SOUTHWESTERLY UPPER FLOW AND SOUTHERLY SURFACE FLOW ALLOWING FOR
TEMPERATURES TO CONTINUE WARMING A DEGREE OR TWO EACH DAY. ISOLATED
DIURNAL CONVECTION STILL A POSSIBILITY OVER SOUTHERN ARKANSAS AS
SHEAR AXIS REMAINS PERSISTENT INVOF NRN TEXAS/NRN LOUISIANA.
BOTTOM LINE...NOT MANY CHANGES MADE TO THE SHORT TERM PERIODS.
&&
.LONG TERM...SUNDAY THROUGH WEDNESDAY
LITTLE CHANGE WILL BE MADE IN CURRENT LONG TERM PORTION OF THE
FORECAST. FRONTAL SYSTEM WILL MOVE SLOWLY CLOSER TO THE AREA AS THE
LONG TERM PROGRESSES. MAINLY A FEW DIURNAL SHOWERS AND THUNDERSTORMS
ARE EXPECTED SUNDAY. FRONT WILL APPROACH THE AREA BY EARLY IN THE
WEEK AND BRING SLIGHTLY BETTER CHANCES OF RAINFALL TO THE AREA...
WITH A LITTLE BETTER CHANCES IN THE NORTHERN SECTIONS. FRONT WILL
REMAIN MAINLY NEAR OR JUST INTO NORTHERN ARKANSAS THROUGH MID
WEEK...WITH SMALL SHOWER AND THUNDERSTORM CHANCES CONTINUING. WITH
INCREASED CLOUD COVER BY EARLY NEXT WEEK IN THE NORTH...TEMPERATURES
WILL NOT BE QUITE AS WARM AS THOSE EXPERIENCED THIS WEEKEND.
READINGS BY EARLY IN THE WEEK MAY BE ONLY INTO THE UPPER 80S OVER
THE NORTH...NEAR OR JUST BEHIND THE FRONT...UPWARDS TO THE MID 90S
IN THE SOUTH.
&&
.PRELIMINARY POINT TEMPS/POPS...
LITTLE ROCK AR 74 96 75 97 / 10 10 10 20
HARRISON AR 70 94 72 93 / 10 10 10 10
HOT SPRINGS AR 73 96 73 97 / 10 10 10 20
PINE BLUFF AR 75 95 74 96 / 20 20 20 20
MOUNTAIN HOME AR 71 94 73 93 / 10 10 10 20
MONTICELLO AR 75 97 74 98 / 20 20 20 20
SEARCY AR 73 94 74 95 / 10 10 10 20
MOUNT IDA AR 71 95 73 98 / 10 10 10 10
RUSSELLVILLE AR 71 96 73 97 / 10 10 10 10
&&
.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&
SHORT TERM...57 / LONG TERM...22
Hazardous weather outlook, Aug 10, 4:00 AM CST, 12 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT WED AUG 10 2005
ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-111000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT WED AUG 10 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.
.DAY ONE...TODAY AND TONIGHT
THERE WILL BE A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS THIS
AFTERNOON AND EVENING...MAINLY ACROSS SOUTH ARKANSAS. A FEW STRONG
STORMS WILL BE POSSIBLE...CAPABLE OF PRODUCING GUSTY WINDS AND
LOCALLY HEAVY DOWNPOURS.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.
A WEAK LOW PRESSURE SYSTEM ALOFT WILL LINGER IN THE AREA THROUGH THE
WEEKEND. THE CHANCE OF MAINLY AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS WILL REMAIN IN THE FORECAST...PRIMARILY OVER THE SOUTH
HALF OF ARKANSAS. A COLD FRONT WILL APPROACH FROM THE NORTHWEST ON
MONDAY AND TUESDAY. THIS WILL BRING BETTER CHANCES OF RAINFALL TO
MORE SECTIONS OF THE NATURAL STATE EARLY NEXT WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.
&&
FOR THE LATEST GRAPHICAL AND TEXT FORECASTS AND OUTLOOKS...PLEASE
VISIT OUR WEB SITE AT HTTP://WWW.SRH.WEATHER.GOV/LZK
38/44
Thunderstorm Wind, Dallas
- When
- August 10, 4:35 PM CST
- Where
- Dallas County, Fordyce
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 33.817, -92.417
Thunderstorm winds pulled roofing material off a builder's supply store and downed several trees.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Texas, August 10, 20053 deaths · $85,000 · 19 events
- Lightning Strike in Nebraska, August 10, 2005$2.0 million · 1 event
- Flash Flood in South Carolina, August 10, 2005$1.5 million · 1 event
- Hail and Damaging Winds in Illinois, August 10, 2005$1.0 million · 57 kt wind · 4 events
- Hail and Damaging Winds in Nebraska, August 10, 2005$185,000 · 1 in hail · 5 events
- Damaging Winds in Nebraska, August 10, 2005$163,000 · 61 kt wind · 2 events
- Flash Flood in Arizona, August 10, 2005$40,000 · 1 event
- Damaging Wind and Lightning Strike in New York, August 10, 2005$30,000 · 50 kt wind · 2 events
- Lightning Strike in Georgia, August 10, 2005$25,000 · 1 event
- Flash Flood in Colorado, August 10, 2005$15,000 · 1 event
- Hail and Damaging Winds in Montana, August 10, 20051 in hail · 9 events
- Marine Thunderstorm Winds in Lake Erie, August 10, 20056 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5475971.